I am 4 days into Invisalign and am slightly dizzy and nauseous, unless I am lying down. Is this normal?
Can Invisalign Make You Nauseous?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Invisalign may contribute to nausea.
I've only seen this happen to one patient so far. Some people may have nausea triggered by prolonged stimulation of certain areas of their mouth, especially on the inside of their lower teeth near their tongue around the first and second molar area. While the trays do not extend far enough to touch the gums, sometimes the stiumalation of the tongue can cause this sensation.
There is a possible connection
I would say Invisalign may have contributed to the situation, but likely not the cause. Similar to an ear infection affecting balance, changes in the bite can affect the TMJ on one or both sides. The effects are likely temporary, but this may be a sign of something else as well.
I suggest a consultation with an ENT to rule out other pathology.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.